Rocky Mountain Journal of Mathematics

Nontrivial periodic solutions of second order singular damped dynamical systems

Jifeng Chu, Shengjun Li, and Hailong Zhu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Assuming that the linear equation $x'' + h(t)x' + a(t)x = 0$ has a positive Green's function, we study the existence of nontrivial periodic solutions of second order damped dynamical systems \[ x'' + h(t)x' + a(t)x = f(t, x) + e(t), \] where $h$, $a\in \C(\!(\R/T\Z),\R)$, $e\! =\! (e_1,\ldots, e_N\!)^T\!\! \in \C(\!(\R/T\Z),\R^N\!)$, $N \ge 1$, and the nonlinearity $f = (f_1,\ldots, f_N)^T\in\C((\R=T\Z)\times\R^N\setminus\{0\},\R^N)$ has a repulsive singularity at the origin. We consider a very general singularity and do not need any kind of strong force condition. The proof is based on a nonlinear alternative principle of Leray-Schauder. Recent results in the literature are generalized and improved.

Article information

Rocky Mountain J. Math., Volume 45, Number 2 (2015), 457-474.

First available in Project Euclid: 13 June 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34C25: Periodic solutions 34D20: Stability

Nontrivial periodic solutions singular damped dynamical systems Leray- Schauder alternative principle


Chu, Jifeng; Li, Shengjun; Zhu, Hailong. Nontrivial periodic solutions of second order singular damped dynamical systems. Rocky Mountain J. Math. 45 (2015), no. 2, 457--474. doi:10.1216/RMJ-2015-45-2-457.

Export citation